Arkansas, 2015Flooding in Arkansas, August 1 to 15, 2015
August 1 to 15, 2015 · NWS LZK · 2 events in 1 county or zone
The White and Cache Rivers continued flooding into August.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The White and Cache Rivers continued flooding into August.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 31, 11:38 PM CST, 22 minutes earlier.
Area forecast discussion, Jul 31, 11:38 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 AM CDT SAT AUG 1 2015
.AVIATION...
HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH THE PERIOD. HIGH
CIRRUS CLOUDS CONTINUE TO SPREAD OVER THE STATE FROM CONVECTION
OVER TEXAS AND OKLAHOMA. THESE CLOUDS WILL DISSIPATE SOMEWHAT BY
SUNRISE. VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 805 PM CDT FRI JUL 31 2015/
AVIATION...
OTHER THAN SOME HIGH CLOUDS...VFR CONDITIONS ARE EXPECTED
TONIGHT/SATURDAY. WINDS WILL BE LIGHT AND VARIABLE TONIGHT AND
EAST/NORTHEAST AT 6 TO 12 MPH ON SATURDAY. IN PARTS OF THE OZARK
MOUNTAINS...WINDS ON SATURDAY WILL BE WEST/NORTHWEST AT 4 TO
8 MPH. (46)
DISCUSSION...
MAIN CONCERNS THIS FORECAST CYCLE ARE ANY CHANCES OF CONVECTION
THROUGH THE PERIOD...THEN A GRADUAL WARM UP INTO NEXT WEEK.
ALTHOUGH AN UPPER NW FLOW SETS UP FOR PART OF THE REGION...AND SOME
POSSIBLE SHORT WAVE ENERGY COULD MOVE CLOSE TO AR...AND DEVELOP
ISOLATED CONVECTION AS TEMPS WARM LATE INTO THE WEEKEND AND NEXT
WEEK.
TODAY A DRIER AND MILDER AIRMASS HAS FILTER INTO AR WITH A NE TO
E SURFACE FLOW. ONLY A SLIGHT CHANCE OF CONVECTION IS POSSIBLE IN FAR
WEST AR BASED ON CURRENT AND EXPECTED TRENDS...ALTHOUGH CURRENTLY
ONLY WEAK CONVECTION IS SEEN OVER EASTERN OK. SOME UPPER SHORT
WAVE ENERGY...ALBEIT WEAK...IS SEEN IN THE UPPER NW FLOW.
LOCALIZED INSTABILITY REMAINS WHERE THURSDAY CONVECTION SET UP
OVER WESTERN AR. OTHERWISE...TEMPS WERE A BIT COOLER TO AROUND
NORMAL VALUES THIS AFTERNOON.
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
WILL KEEP A SLIGHT CHANCE IN THE EVENING FOR FAR WESTERN
AR...OTHERWISE A DRY FORECAST WITH A WARMING TREND FOR THE WEEKEND
AND INTO EARLY NEXT WEEK. THE UPPER RIDGE DOES MOVE A BIT MORE
WEST...BUT STILL HAS INFLUENCE OVER AR WITH SURFACE HIGH PRESSURE
IN PLACE. ALOFT A BROAD UPPER TROUGH WILL BE OVER THE EASTERN U.S.
AND MUCH OF ANY SHORT WAVE ENERGY DOES STAY NORTH OF AR IN THE
MODEL GUIDANCE...BUT AN ISOLATED STORM MAY BE SEEN. CONVECTION AT
THIS TIME WOULD BE LOW AND ISOLATED AND WILL NOT INCLUDE TO EARLY
NEXT WEEK. TEMPS WILL SLOWLY WARM OVER THE SHORT TERM AND BE A BIT
ABOVE NORMAL VALUES...BUT SHOULD HOLD BELOW 100 DEGREES. MOISTURE
WILL ALSO SLOWLY RETURN INTO NEXT WEEK...BUT DO NOT EXPECT ANY
HEAT ADVISORIES UNTIL NEXT WEEK.
LONG TERM...TUESDAY THROUGH FRIDAY NIGHT...
THE REGION WILL REMAIN UNDER THE NERN EDGE OF AN UPPER LEVEL RIDGE
OF HIGH PRESSURE DURING THE EXTENDED TERM...WITH A PREDOMINANT NWLY
FLOW. ANOTHER FRONTAL BOUNDARY WILL LIKELY DROP DOWN ACROSS THE AREA
LATE IN THE TERM. TIMING IS A BIT UNCERTAIN AT THIS TIME...AND FOR
THE MOMENT I WILL TEND TO DEFER MORE TOWARD A FRIDAY TO FRIDAY NIGHT
TIME FRAME...WHICH WOULD BRING INCREASING CHANCES FOR PRECIPITATION
TO THE STATE. THE MAIN EFFECT OF THE FRONT...LIKE THE LAST ONE THAT
PASSED THROUGH...WOULD BE SLIGHTLY COOLER TEMPERATURES AND LOWER
DEWPOINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 93 69 94 71 / 0 10 10 10
CAMDEN AR 96 69 98 72 / 0 0 0 0
HARRISON AR 91 67 92 69 / 0 10 10 0
HOT SPRINGS AR 96 69 96 72 / 0 0 10 0
LITTLE ROCK AR 95 71 97 72 / 0 10 0 0
MONTICELLO AR 94 70 97 72 / 0 0 0 0
MOUNT IDA AR 95 67 95 70 / 0 0 10 10
MOUNTAIN HOME AR 92 67 92 68 / 0 10 10 0
NEWPORT AR 92 69 94 71 / 0 0 10 0
PINE BLUFF AR 94 69 96 71 / 0 0 0 0
RUSSELLVILLE AR 95 68 96 71 / 0 10 10 0
SEARCY AR 94 69 95 71 / 0 0 10 10
STUTTGART AR 93 70 95 71 / 0 0 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...51
Hazardous weather outlook, Jul 31, 4:00 AM CST, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI JUL 31 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CDT FRI JUL 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
51
Flood, Woodruff
- When
- August 1, 12:00 AM CST to August 2, 8:00 AM CST
- Where
- Woodruff County, 0.94 mi NNE of Riverside to 1.63 mi S of Patterson
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.292, -91.221
The Cache River at Patterson remained above flood stage from July, falling below flood stage during the morning hours of the 2nd.
Flood, Woodruff
- When
- August 1, 12:00 AM CST to August 15, 2:00 PM CST
- Where
- Woodruff County, 2.29 mi N of Augusta to 3.15 mi SSW of New Augusta
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.313, -91.371
The White River at Augusta remained above flood stage from July, falling below flood stage during the afternoon hours of the 15th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in New York, August 1 to 2, 20152 deaths · 2 events
- Heat in Arizona, August 1, 20152 deaths · 1 event
- Flash Flooding and Hail in New Mexico, August 1, 20151 death · $193,000 · 1 in hail · 7 events
- Flooding and Heavy Rain in Florida, August 1 to 5, 2015$15 million · 8 events
- Heat in Oklahoma, August 1 to 5, 201513 injured · 1 event
- Flash Flooding and Flooding in Florida, August 1 to 2, 2015$424,000 · 4 events
- Hail and Damaging Winds in Maine, August 1, 20151.75 in hail · 19 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 1, 201513 events
- Drought in California, August 1 to 31, 201511 events
- Hail and Damaging Winds in Minnesota, August 1, 20151 in hail · 10 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 1 to 2, 20159 events
- Wildfire in Hawaii, August 1 to 6, 20151 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596450, 596451.